Village Crazy Lady said...
Tests before seeing my LLMD in Oct 2016 showed my B6 was way too high.
My regular drs response was to come let her draw off blood, weird huh?
I didn’t do that because the initial visit with LLMD they drained 12 tubes for testing. I figured that was the same lol.
I need to see what’s up there, you think it could be part of the latest constant numb and tingling in my hands at night?
I'm still trying to wrap my head around your dr wanting you to draw off blood....that may lower your iron/hemoglobin levels....but B6???
Re: tingling hands....this is what I'm trying to figure out now...because from what I'm reading it certainly can cause nerve damage.
Look at this:/www.peoplespharmacy.com/2017/05/15/will-overdosing-on-vitamin-b6-cause-irreversible-nerve-damage/
She mentioned 'internal vibrations' - holy - that was a symptom that came on about
4 months after my lyme symptoms started. (but that was in 2013.)
I'm trying to think back - maybe I was gulping back the b's then...and caused something..But I know that in the past couple years I haven't been supplementing with B's. (except for B12) until I purchased the Swanson bottle about
6 months to a year ago.
I am still on that first bottle of the Swanson B's . There's 60 in a bottle - looks like it's over half full. So I know I haven't been supplementing much./www.nytimes.com/1983/08/25/us/vitamin-is-linked-to-nerve-damage.html
I've read a few blog posts when googling - and not everyone has been supplementing prior to having high levels...sheesh....I guess I needed another thing to worry about
Moderator, Lyme Forum
Symp started April/2013; Buhner's Lyme May 15-July24/14; Igenex pos. July 3/14
Doxy: July 4-Aug.24/14;Zithro July26-Aug24/14; Amox + Proben. Aug. 29/14;
added biaxin Sept. 26/14
Disc. amox,added Ceftin Nov. 20th.;
Disc. biaxin added Buhner bart herbs Dec/14;Jan/15 pulsing Tinda (w/ Ceftin);
Abx/herb break Apr-July/15; July-mino; Aug. added Rif;
Nov./15 mino - to biaxi
Post Edited (Girlie) : 5/8/2018 12:37:59 AM (GMT-6)